# SDR MWEA95446

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: 9915512501
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A CRACK IN RT GEAR DOOR ACTUATOR ATTACH FITTING AT BOTTOM OF KEEL AREA COMING OUT OF THE AFT OUTBOARD FASTENER HOLE AT STA 699.  REPAIRED THE CRACK AS PER DAC TELEX ORD-SVC-0311/JSS, 27 OCT 95.
